MathSciNet Relay Station
MathSciNet bibliographic data
MR1132414 03D35 (03D80 11U05 12L05)
Kim, K. H.; Roush, F. W. Undecidability of parametric solutions of polynomial equations. Proc. Amer. Math. Soc. 118 (1993), no. 2, 345–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement